Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Diagnosed with pharyngeal disease. Medicines to be taken?

hi,i am 31 years old and it was 4 years ago,a doctor diagnosed me and said i have a pharyngeal disease since i am from asia and cant afford a medication ,i stopped taking the pills he ask me to take,i even forgot the name of that pill,can you please give me a sample of a medicine that is related to my situation,thank you
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Oct 2013
hello dear
tahnsk for your query at hcm .

Medication depends on disease that is effecting your pharynx , without any diagnosis it is very hard to comment further in your case.
It has been four year since past diagnosis it may different one this time.
My recommendation would be you consult ENT specialist for further investigation and management . We can discuss further after consultation.
Answered: Fri, 22 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor